Aa
A
A
Close
Avatar_universal
Methadone withdrawal
I have decided to stop methadone cold turkey. I am currently on 120 mg. I have awful side effects like, double vision,swollen legs, irregular heartbeat. I hate having to put this poison in my body everyday just because I am afraid of the withdrawal effects. I would like to know what to expect. I have missed one dose so far. Also I would like to know what I can do to help the effects.  
Cancel
11 Answers
Page 1 of 1
Avatar_universal
sorry I don't know much about methadone except that it's hard to come off of.  I believe that hellc can help if he's around and reading.  Anyway, there are others that know alot about the subject so stick around and Im sure someone that knows will get back to you.  Good luck with everything and take care.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Leave it to the teacher to only know were to go for the answer instead of knowing the answer herself.  sorry, i hope you get some answers.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
185545_tn?1331078466
i wouldnt.jumping off at 120mgs is mad and i garuntee you will not find a reputable doc who will endorse yr decision.cardiac arrythmias are a rare side effect and can be resolved usually by lowering the dose.blurry vision also suggests to me that u r on too much.swollen legs.never heard of mdone causing that.look i seriously suggest u talk to a doc.a stable dose of mdone should cause minimal if ne side effects and u should (if dosed correctly) only notice the absence,not the presence,of mdone.
Comment
Cancel
185545_tn?1331078466
Comment
Comment
Submit Comment
Avatar_universal
Are you planning to see a dr. BTW, I knew you'd be there, hellc,  THanks, man
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
hello there, i amj  a fellow methadone user trying to stop cold turkey.  i have to honestly say i have never been so scared!  I have been on methadone for over two years.  I started taking pain pills for back pain.  I have also experieced swollen legs, blurred vision, etc.  I believe these symptoms to be caused from taking too high of a dose.  i am a few days into this, however, my situation may be differnt in that i do not have any more, ran out of mine.  so, i am not going to be filling my next rx.  I feel the pain from the side effects of any drug that is misused is greater than the pysical pain. i would love to be of support to you, and offer my support.  you may be able to draw from my experience with methadone.  i am a wife and a mother who inocenntly got hooked and wants so badly to be free from the prison mehtadone has put me in.  i wish you the best of luck-rise above-reach down deep inside for strength!you can do this! best of luck!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
hey there, props on your boarding sucess! i know, what a rush. when i was a little younger i spent some time living on the big island of hawaii. i have actually only stood up on a long board for about thirty seconds, but was ok at body boarding. i loved dawn patrol the most!  you must live somewhere cool!  i live in the state of washington-about an hour south of seattle.  Its good you are getting high the way god intended-natuarually!  Isnt it the best?  i have to say, it made me feel really good to know someone out there was thinkin of me and wishin me well.  i have a wonderful hubby, however, he has never battled with this type of demon, so its hard for him to understand all the **** involved with wd and how it affects me emoitionally. at times i feel very, very alone in my battle with addiction.  i would love to be here for you, and share some experience and support! have a great evening and hang loose! jody
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
185545_tn?1331078466
heya Mis Take.i hope u and hubby r doin ok on the sub.i stood up on my surfboard this am for the first time eva.i been tryin since xmas.wow!,the rush was almost heroinesque and im hooked.
seekingsober,i was thinkin about u and i hope yr ok.u really are doin it hard.good luck to you.id also like 2 offer my support 2 u and methadont.like u,i hav personal experience(2 embarrassed 2 admit how long)with mdone and may be able 2 help.i know u can help me so id like 2 reciprocate.neways,good luck folks.
regards J
Comment
Cancel
185545_tn?1331078466
Comment
Comment
Submit Comment
Avatar_universal
Hi i have just reduced myself from 50mil to 5mil methadone, i have been on it for nearly 2 years i am at the stage now where i want to drop to nothing and get of it. Could anyone please tell me how long i will be ill for and what symptoms will i get. Any help would be aprrceiated thanks
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
My knees have been swollen lately, it could me osteo arthritis, and my rheumatologist is going to test for it soon. I did read somewhere that methadone could cause knee swelling, but no doctor, including my methadone doc, seems to think this could be the problem. Doctors usually do not know much, and do not take time to research things, never leave your fate in their hands, yes go to them, but spend the time to research things for yourself so you can be intelligent about your condition and ask the right questions.
  I have interstitial cystitis and only went to one doc to find out because when I went I already knew that was the problem, I have read about women going to 14 doctors before getting the proper diagnosis. Keep the faith, do not give up, no matter how much pain you are in!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Help, I quit methadone cold turkey at 80mg 10 days ago and im still in hell. I tried suboxone after 2 days and that took me to the 7th level of hell for 24 hrs. I didn't think humans could endure that kind of pain. Does anyone know how much longer this should last. Im going out of my mind but trying to stay strong. Thanks.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Help, I quit methadone cold turkey at 80mg 10 days ago and im still in hell. I tried suboxone after 2 days and that took me to the 7th level of hell for 24 hrs. I didn't think humans could endure that kind of pain. Does anyone know how much longer this should last. Im going out of my mind but trying to stay strong. Thanks.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Methadone withdrawal
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
3197167_tn?1348972206
Blank
Avatar_universal
Blank
phoenix, AZ
4522800_tn?1449169377
Blank
1235186_tn?1339127464
Blank
on the beach, NJ
495284_tn?1333897642
Blank
City of Dominatrix, MN
4810126_tn?1452556825
Blank
South Park, CO